MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON JET PLUS W/TAPON-115V G137(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON JET PLUS W/TAPON-115V G137(DNA); SCALER, ULTRASONIC
Catalog Number 8187501
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While the customer was using a cavitron jet plus g137, they allege that not enough water was coming out and the insert tips are getting hot.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Root cause: xjz ft cntrl,cable,recep shorted intermitting foot pedal in second position causing the foot pedal to not put out water when the foot pedal is in second position clogged duckbill filter causing poor air/powder flow debris buildup in the water filter causing poor water flow worn nozzle grip quick disconnect was leaking and needed replaced.Note: replaced damaged/worn components and recalibrated unit to factory specs.For proper evaluation.And testing please always send in all parts that go along with the unit to be looked at items not received for testing and evaluation.No air hose assembly.

Brand Name
CAVITRON JET PLUS W/TAPON-115V G137(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
hannah seevaratnam
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key18256852
Report Number2424472-2023-00058
Device Sequence Number7191614
Product Code ELC
UDI-Device IdentifierD00381875011
UDI-PublicD00381875011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8187501
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown